# SDR AALA20101117DFW09

- Difficulty date: November 16, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 31,565 hours, 4,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 33G ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT ROW 33G.  OPS CHECK NORMAL.
